MAUDE Adverse Event Report: COVIDIEN MICROSNARE; CATHETER, PERCUTANEOUS

COVIDIEN MICROSNARE; CATHETER, PERCUTANEOUS
Model Number SK700
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician was attempting use to the microsnare during procedure to treat little calcified plaque in the distal common iliac artery with chronic total occlusion (100%).The vessel was moderately tortuous with diameter 8mm and length 40mm.A non-medtronic (terumo stiff angled glidewire) guidewire was used in the procedure.The device was inspected and prepped as per ifu with no issues noted.It was reported that the snare hoop broke in half while trying to capture the wire.The broken snare and wire were removed from the patient through the sheath.There was still a thread of wire in the sheath and that was removed when the sheath was pulled manually and pressure held in post op.There was no vessel damage noted.No intervention required for the removal of the snare from the patient.There was no patient injury reported.
 
Additional Manufacturer Narrative
Device evaluation visual inspection: biologics were observed on the device.The snare returned with one end of the hoop detached from the snare.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
MICROSNARE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key12251144
Report Number2183870-2021-00270
Device Sequence Number4066688
Product Code DQY
UDI-Device Identifier00763000225414
UDI-Public00763000225414
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K925439
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2026
Device Model NumberSK700
Device Catalogue NumberSK700
Device Lot NumberB210838
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2021
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer10/19/2021
Initial Report FDA Received Date07/30/2021
Supplement Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1